# SDR DALA2024032803907

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 9,362 hours, 1,100 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3416 - APU FAILED COLD SOAK START TEST OUT OF CDG. CORRECTIVE ACTION: DEFERRED APU PER 49-11-01C AND THEN REPLACED FUEL CONTROL UNIT. OPS CHECK GOOD. OK FOR SERVICE. (5349209)
